# SDR QXEA2013020100260

- Difficulty date: February 1, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 31 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31P HAS CORRODED RIVETS STA X 1.0 TO 19.4.  REMOVED 3 CORRODED RIVETS IAW SRM 51-42-05-02-01. INSTALLED RIVETS IAW SRM 51-42-05-02-01.  APPLIED ALUMINIZED PAINT IAW SRM 51-25-15-02-01, APPLIED EXTERNAL TOP COAT IAW SRM 51-25-15-02-01.
